Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


testosterone cypionate intervals
Sep 30, 2008

On chronic opiates for radiculopathy with a sympathetic component, I developed low testosterone and receive 200 mg bi-monthly. I feel a dip in my energy/fatigue level at around 8 days. Being 6'4", 190 lbs, is it acceptable to take 200 mg every 10 days if this seems to make a lot of difference and eliminates the "dip" as long as I am not out of the high normal range? I plan to get a level drawn just before the next dose would be scheduled. Thanks, D. Huntley

Response from Mr. Vergel

Have your doctor check your total and free testosterone on day 13 after a shot. If your total testosterone is not above 500 nanograms per deciliter, talk to him or her about increasing the dose or injection frequency to once a week. You can also try daily testosterone gels compounded by pharmacies that have more than 1% testosterone.

We are about to have a new injectable testosterone product approved in the US called Nebido that lasts longer in the body.

Nelson



Previous
herbs and ARV interaction
Next
ARE THERE BENIFITS IN NATURAL JUICING?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement